

2:00 – 4:00 pm

August 4, 2022

Psilocybin Work Group

https://www.hca.wa.gov/about-hca/clinical-collaboration-and-initiatives/psilocybin-work-group

https://us02web.zoom.us/j/87568945558

Meeting ID: 875 6894 5558 One tap mobile +12532158782,,87568945558# US (Tacoma) +13462487799,,87568945558# US (Houston)

	Fotinos, Dr. Charissa – Chair (HCA)		Kennedy, Dr. Jae (WSU)		Rousmaniere, Dr. Tony (Clinical Psychologist)				
	Aggarwal, Dr. Sunil (AIMS Institute)		Knighton, Emma (American Psychedelic Practitioners Assoc)		Ryan, Dr. Caitlein (The Cannabis Alliance)				
	Danelo, Ada (Summit Law Grp)		Maier, Seth (Military Veteran)		Sackett, Dr. Nathan (UW)				
	D'Anniballe, Germaine (Nursing Commission)		Marris, Dr. Alvina (Clinical Psychologist, Colville Tribal Member)		Stamets, Paul (Fungi Perfecti)				
	Fehrenbach, Lacy (Dept of Health) Christie Spice for Lacy (8/4)		McLain, Kelly (Dept of Agriculture)		Zalewski, Kody (Psychedelic Medicine Alliance of WA)				
	Foster, Kate (RN, Bellingham Patient Navigator)		Morgan, Jim (Liquor & Cannabis Board)		Zerzan, Dr. Judy (HCA)				
	Grisham, Jeremy (Dept Veteran Affairs)		Roll, Dr. John (WSU)						
Main Outcome:									
Overview of National Landscape									
Overview from WA Liquor and Cannabis Board									
Review and Discuss Results from Work Group Survey #2									
STAFF					GUESTS				
Bonetto, Mike (Center for Evidence-Based Policy)									
	ampbell, Kodi (HCA)								
	hurch, Beth (Center for Evidence-Based Policy)								
	e Carolis, Hayley (Center for Evidence-Based F	Policy)							
S	tuard, Duncan (Center for Evidence-Based Poli	су)							
□ s	tuard. Susan (Center for Evidence-Based Policy)	П						

WORK GROUP MEMBERS

No	Agenda Items	Time	Lead	Attachments
1.	Welcome & Roll Call Meeting Overview	2:00-2:10pm (10 min)	Charissa Fotinos, MD, MSc – Medicaid & Behavioral Health Medical Director	
2.	Overview from the WA Liquor and Cannabis Board	2:10-2:40pm (30 min)	Jim Morgan, Chief Financial Officer – WA Liquor and Cannabis Board	
3.	Overview of National Landscape	2:40-3:10pm (30 min)	Duncan Stuard – Center for Evidence-based Policy	
4.	Review Work Group Survey #2 Results & Facilitated Work Group Discussion	3:10-3:50pm (40 min)	Mike Bonetto – Center for Evidence-based Policy	
5.	Wrap up and next steps Next Meeting: October 31, 2022, 8-10am	3:50-4:00pm <i>(10 min)</i>	Charissa Fotinos, MD, MSc – Medicaid & Behavioral Health Medical Director	

